# SDR 96ZZZX350

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53995
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7918258
- Engine: Lyc IO360C1C6
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: LW18265
- Condition: Nozzle Clogged
- Location: Cyl Intake Port
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

THE ENGINE HAD BEEN INSTALLED AFTER OVERHAUL.  OVERHAULER DID RUN-UP AND REPORTED THAT ENGINE WAS SATISFACTORY.  COMPLETED THE INSTALLATION WITH NEW MOUNT, VIBRATION ISOLATORS, AND COMPLETE HOSE KIT.  TEST RAN ON THE GROUND FOR .7 HOUR WHICH GAVE SATISFACTORY RESULTS.  APPROXIMATELY 10 SECONDS INTO FIRST FLIGHT, VIBRATION WAS ENCOUNTERED.  FLOW CHECKED NOZZLES, ONE WAS CLOGGED.  CALLED OVERHAULER ABOUT PROBLEM AND RECEIVED NEW NOZZLE.  OPERATION SINCE THEN HAS BEEN SATISFACTORY.
